MathSciNet Relay Station
MathSciNet bibliographic data
MR385239 34C25
Fučík, Svatopluk; Lovicar, Vladimír Periodic solutions of the equation $x\sp{\sp{\prime\prime}}(t)+g(x(t))=p(t)$. Časopis Pěst. Mat. 100 (1975), no. 2, 160–175.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement